Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have lower cramps and fever. Had bacterial infection. Remedy?

about 2 weeks ago i had lower cramps like starting a period and that heavy feeling which got worse. i treated myself for a yeast infection . it got worse and doctor diagnosed it as a bacterial infection after running a test. i took flagl and now i have the same symptoms, except worse and im running a low grade fever .. went to doctor today and she ruled out yeast and bladder infections , and tested me again for the bacterial infection.results wont be in until late monday or tues. until then i wait with no treatment. it does not sound right. would it not get worse?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Cathyann,
Thanks for writing your query.

It will be helpful if you give some details of your stool.

Flagyl contains metronidiazole, which is an antiamoebic.
You can add antibiotic like Ciprofloxacin 500 mg alongwith it. Also add a probiotic preparation.

Abdominal cramps can be controlled by taking antispasmodic like Dicycloverine along with pain killer like Mefenemic acid and antacid Omeprazole 20 mg.
You should start your treatment after discuusing with your doctor.

If the problem persists, get yourself examined medically.
I hope this is helpful to you.
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor